AGH
BG
A G H  U n i v e r s i t y    e l e c t r o n i c   j o u r n a l s wersja polska
 
 
 

 

 

OPUSCULA MATHEMATICA



Vol. 31/4 (2011)





Strona redakcyjna
Spis treści
Instruction for authors

Adalys Alvarez, Hugo Lara

A mixed integer nonlinear programming formulation for the problem of fitting positive exponential sums to empirical data
Opuscula Math. 31 (2011), 481-499   Pełny tekst/Article:   pdf  pdf  (209kB)

Yury Arlinskiĭ, Yury Kovalev

Operators in divergence form and their Friedrichs and Kreĭn extensions
Opuscula Math. 31 (2011), 501-517   Pełny tekst/Article:   pdf  pdf  (118kB)

S. Arumugam, C. Sivagnanam

Neighbourhood total domination in graphs
Opuscula Math. 31 (2011), 519-531   Pełny tekst/Article:   pdf  pdf  (155kB)

Olivier Baudon, Frédéric Gilbert, Mariusz Woźniak

Recursively arbitrarily vertex-decomposable suns
Opuscula Math. 31 (2011), 533-547   Pełny tekst/Article:   pdf  pdf  (173kB)

Ilwoo Cho, Palle E. T. Jorgensen

Free probability induced by electric resistance networks on energy Hilbert spaces
Opuscula Math. 31 (2011), 549-598   Pełny tekst/Article:   pdf  pdf  (170kB)

Sylwia Cichacz, Agnieszka Görlich

Open trails in digraphs
Opuscula Math. 31 (2011), 599-604   Pełny tekst/Article:   pdf  pdf  (188kB)

Piotr Jakóbczak

The Fejer-Riesz type result for some weighted Hilbert spaces of analytic functions in the unit disc
Opuscula Math. 31 (2011), 605-614   Pełny tekst/Article:   pdf  pdf  (105kB)

Vladimir Lotoreichik

Singular continuous spectrum of half-line Schrödinger operators with point interactions on a sparse set
Opuscula Math. 31 (2011), 615-628   Pełny tekst/Article:   pdf  pdf  (134kB)

LinLi Lv, JinRong Wang, Wei Wei

Existence and uniqueness results for fractional differential equations with boundary value conditions
Opuscula Math. 31 (2011), 629-643   Pełny tekst/Article:   pdf  pdf  (200kB)

Piotr Niemiec

Strengthened Stone-Weierstrass type theorem
Opuscula Math. 31 (2011), 645-650   Pełny tekst/Article:   pdf  pdf  (142kB)

Alina Totoi

On some classes of meromorphic functions defined by subordination and superordination
Opuscula Math. 31 (2011), 651-668   Pełny tekst/Article:   pdf  pdf  (132kB)

Marcin J. Zygmunt

Non symmetric random walk on infinite graph
Opuscula Math. 31 (2011), 669-674   Pełny tekst/Article:   pdf  pdf  (152kB)
 
 
 


  footerAGH All rights reserved © 2007-2015 Akademia Górniczo-Hutnicza im. Stanisław Staszica w Krakowie